# SDR VNAA202508280071

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 48,937 hours, 37,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: SH670333891
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO MOUNT PLATE IS CORRODED BETWEEN F.S. 517 TO F.S. 533 AND BETWEEN STGR 26L TO ST CORRECTIVE ACTION: INSTALLED NEW SERVICEABLE BRACKET P/N SH670-33389-1 BETWEEN F.S. 517 TO F.S. 533 AND BETWEEN STGR 26L TO STGR 27 IAW CRJ 700 SRM 51-42-21-001-001-A01 AND CRJ SH670-33389-1
